Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Acoustic boundary conditions


Authors: J. Thomas Beale and Steven I. Rosencrans
Journal: Bull. Amer. Math. Soc. 80 (1974), 1276-1278
MSC (1970): Primary 35L05, 35P25, 76Q05
DOI: https://doi.org/10.1090/S0002-9904-1974-13714-6
MathSciNet review: 0348274
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. D. Lax and R. S. Phillips, Scattering theory for dissipative hyperbolic systems, J. Functional Analysis 14 (1973), 172–235. MR 0353016
  • 2. P. M. Morse and K. U. Ingard, Theoretical acoustics, McGraw-Hill, New York, 1968.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35L05, 35P25, 76Q05

Retrieve articles in all journals with MSC (1970): 35L05, 35P25, 76Q05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13714-6